MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC FUSION ENT NAVIGATION SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC FUSION ENT NAVIGATION SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9733560XOM
Medical Device Problem Codes Environmental Compatibility Problem (2929); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: product id: 9733678, serial/lot #: unknown.A medtronic representative went to the site to perform a system checkout.The internal power cable was adjusted and the system then passed checkout.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system, being used during a functional endoscopic sinus surgery (fess).It was reported that the system would no longer power on.The site was using the system and then it shut down.They were then unable to get the system to power back on.The green power button was not illuminating.There was no visible damage on the cable and they attempted to use a different power outlet.The nurse also confirmed that the power cable was not pulled too tight on the lower panel.Use of navigation was aborted.The procedure was delayed by less than one hour and there was no impact on patient outcome.

Brand Name
FUSION ENT NAVIGATION SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key12101199
Report Number1723170-2021-01751
Device Sequence Number3820769
Product Code HAW
UDI-Device Identifier00643169518452
UDI-Public00643169518452
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K001284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733560XOM
Device Catalogue Number9733560XOM
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2021
Initial Report FDA Received Date07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1